Aarhus University Seal / Aarhus Universitets segl

Asymptotically conical Ricci-flat Kähler metrics on C2 with cone singularities along a complex curve

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review


  • Martin De Borbon
  • Centre for Quantum Geometry of Moduli Spaces

We prove an existence theorem for asymptotically conical Ricci-flat Kähler metrics on C2 with cone singularities along a smooth complex curve. These are expected to arise as blow-up limits of non-collapsed sequences of Kähler-Einstein metrics with cone singularities.

Original languageEnglish
JournalJournal of the London Mathematical Society
Pages (from-to)425-454
Number of pages30
Publication statusPublished - 1 Oct 2017

See relations at Aarhus University Citationformats

ID: 119298672